Escitalopram/ Lexapro : Does anyone... - Anxiety and Depre...

Anxiety and Depression Support

48,203 members49,437 posts

Escitalopram/ Lexapro

rstaffo2
rstaffo2

Does anyone else on here take Escitalopram/lexapro and get bad head aches?

6 Replies
oldestnewest

Headaches are a typical side effect of most antidepressants. How long have you been taking it?

About 7 weeks now.

I would think that you wouldn’t still be having the headaches now. I would discuss it with your dr it may not be the right med for you.

I am on Escitalopram-10 since last one year... initial eight weeks were horrible with so many side effects. There was head ache too but not much bothering type.. Wish you overcome soon this

I did, same on zoloft, I had to stop.

Yes I do I get the bad headaches all day every day I am sticking it out to see if it’s gets better but if it’s not better in a few days will speak with my doctor as can’t cope with it

You may also like...